# SDR SWIA2020042850407

- Difficulty date: March 9, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 26,334 hours, 26,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING AND PITTING FOUND ON LH WING PLANK ACCESS HOLE LOWER (510AB)   (48 MO INSP) RO 4/23/2020   REPAIRED FUEL ACCESS PANEL CUTOUT 510AB IAW REO.  ORIGINAL MATERIAL .190, MAX BLENDOUT .012, REMAINING MATERIAL THICKNESS .178.  REF REO FOR REINSPECTION THRESHOLD.  INSTALLED PANEL, BOND CHECK GOOD, LEAK CHECK GOOD.  IAW REO PRESSURE GAUGE  AG1134  CAL DUE AUG 2020 / TACHOMETER  AV1335  CAL DUE JUL 2020
